# SDR ASAA2025080160262

- Difficulty date: August 1, 2025
- Submitted: August 22, 2025
- Operation: Air carrier
- Aircraft: N526AS
- Make and model: Boeing 737890
- Aircraft serial: 35196
- Aircraft time: 52,771 hours, 18,950 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A750278
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO RT TRANSITION HAS CORROSION BS 727 TO 767. GROUNDED - YES. REMOVED CORROSION ON RT TRANSITION PANEL BS 727-767 AND FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2 AND REMVOED AND REPLACED TRANSITION PANEL IAW B737-800 SRM 53-00-53-2R-5W= 1" O= .040 R= 0 L= 2" D= .040".
